Mathematische Zeitschrift

, Volume 238, Issue 3, pp 441–460

Normal CR structures on compact 3-manifolds

  • Florin Alexandru Belgun


We study normal CR compact manifolds in dimension 3. For a choice of a CR Reeb vector field, we associate a Sasakian metric on them, and we classify those metrics. As a consequence, the underlying manifolds are topologically finite quotients of \(S^3\) or of a non-flat circle bundle over a Riemann surface of positive genus. In the latter case, we prove that their CR automorphisms group is a finite extension of \(S^1\), and we classify the normal CR structures on these manifolds.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Florin Alexandru Belgun
    • 1
  1. 1.Institut für Mathematik, Humboldt-Universität zu Berlin, Rudower Chaussee 25, 10099 Berlin, Germany (e-mail:

Personalised recommendations